Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Distinguishability of a semi-group by a machine


Authors: Seymour Ginsburg and E. H. Spanier
Journal: Proc. Amer. Math. Soc. 12 (1961), 661-668
MSC: Primary 20.92
MathSciNet review: 0177048
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Ginsburg, Some remarks on abstract machines, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 400-444.
  • [2] -, Examples of abstract machines, TM 517, System Development Corp.
  • [3] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790 (14,525m)
  • [4] A. Markov, The impossibility of algorithms for the recognition of certain properties of associative systems, Doklady Akad. Nauk SSSR (N.S.) 77 (1951), 953–956 (Russian). MR 0041802 (13,4c)
  • [5] Edward F. Moore, Gedanken-experiments on sequential machines, Automata studies, Annals of mathematics studies, no. 34, Princeton University Press, Princeton, N. J., 1956, pp. 129–153. MR 0078059 (17,1140e)
  • [6] Michael O. Rabin, Recursive unsolvability of group theoretic problems, Ann. of Math. (2) 67 (1958), 172–194. MR 0110743 (22 #1611)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0177048-3
PII: S 0002-9939(1961)0177048-3
Article copyright: © Copyright 1961 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia